# SDR DALA2014071104055

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 32,100 hours, 28,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE.  R & R POWER SUPPLY.  OPS CHECKED OK.
